# SDR VNAA20251015012

- Difficulty date: August 1, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: B02040441611H
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GANG CHANNEL AT LH/RH WINGS.   CORROSION ON GANG CHANNEL AT LH/RH WINGS WAS EVALUATED DUE TO EXCESIVE DAMAGE PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ900 SRM 51-41-02-001-001-A01
